# SDR QMLA2015082715078

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N64UP
- Make and model: Bolkms BK117B2
- Aircraft serial: 7143
- Aircraft time: 13,537 hours, 39,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 117E000115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE COMPLETING TASK 26A0337-35, 12 MONTH TAIL CONE, WORN SKIN REPAIR, FOUND A CRACK ON THE FWD ECU MOUNT'S FWD SUPPORT.  THE CRACK STARTS AT THE TOP OF THE SUPPORT & TERMINATES AT THE LOWER RIVET.
